# SDR CALA2015031793439

- Difficulty date: March 13, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 70,412 hours, 26,285 cycles
- Engine: Iae V2527A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68 AT R2 DOOR LOWER AFT STOP FITTING, INBD LOWER HOLE IS CRACKED AT 6 O’CLOCK.  HOLE WAS REPAIRED IAW SRM 53-41-12 PG 222 WITH FREEZE PLUG.  THIS IS A CAT B REPAIR & REQUIRES SRI INSPECTION IAW SRM 53-41-12 TABLE 202 ON PAGE 203.
